American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] A. Bahri, M. Bendersky, F. R. Cohen and S. Gitler. On problems concerning moment-angle complexes and polyhedral products. Trans. Moscow Math. Soc. 74 (2013) 203-216.
Abstract, references, and article information
View Article: PDF

[2] Robert R. Bruner. Idempotents, localizations and Picard groups of $\mathcal{A}(1)$-modules. Contemporary Mathematics 617 (2014) 81-108.
Book volume table of contents
View Article: PDF

[3] Dolors Herbera. Definable Classes and Mittag-Leffler Conditions. Contemporary Mathematics 609 (2014) 137-166.
Book volume table of contents
View Article: PDF

[4] Lars Winther Christensen and David A. Jorgensen. Tate (co)homology via pinched complexes. Trans. Amer. Math. Soc. 366 (2014) 667-689.
Abstract, references, and article information
View Article: PDF

[5] E. Hosseini and Sh. Salarian. A cotorsion theory in the homotopy category of flat quasi-coherent sheaves. Proc. Amer. Math. Soc. 141 (2013) 753-762.
Abstract, references, and article information
View Article: PDF

[6] Flávio Ulhoa Coelho, Dieter Happel and Luise Unger. Auslander generators of iterated tilted algebras. Proc. Amer. Math. Soc. 138 (2010) 1587-1593. MR 2587443.
Abstract, references, and article information
View Article: PDF

[7] Driss Bennis and Najib Mahdou. Global Gorenstein dimensions. Proc. Amer. Math. Soc. 138 (2010) 461-465. MR 2557164.
Abstract, references, and article information
View Article: PDF

[8] Edward L. Green and Dan Zacharia. Auslander-Reiten components containing modules with bounded Betti numbers. Trans. Amer. Math. Soc. 361 (2009) 4195-4214. MR 2500885.
Abstract, references, and article information
View Article: PDF

[9] David A. Cox and Evgeny Materov. Regularity and Segre-Veronese embeddings. Proc. Amer. Math. Soc. 137 (2009) 1883-1890. MR 2480267.
Abstract, references, and article information
View Article: PDF

[10] Michael Jöllenbeck and Volkmar Welker. Minimal resolutions via algebraic discrete Morse theory. Memoirs of the AMS 197 (2009) MR 2488864.
Book volume table of contents

[11] A. I. Generalov and N. Yu. Kosovskaya. Hochschild cohomology of the Liu--Schulz algebras. St. Petersburg Math. J. 18 (2007) 539-572. MR 2262583.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Henry K. Schenck and Alexander I. Suciu. Resonance, linear syzygies, Chen groups, and the Bernstein-Gelfand-Gelfand correspondence. Trans. Amer. Math. Soc. 358 (2006) 2269-2289. MR 2197444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Emil Sköldberg. Morse theory from an algebraic viewpoint. Trans. Amer. Math. Soc. 358 (2006) 115-129. MR 2171225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] I. Coanda and G. Trautmann. Horrocks theory and the Bernstein-Gel'fand-Gel'fand correspondence. Trans. Amer. Math. Soc. 358 (2006) 1015-1031. MR 2187643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Yuji Kobayashi. Gröbner bases of associative algebras and the Hochschild cohomology. Trans. Amer. Math. Soc. 357 (2005) 1095-1124. MR 2110434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Shiping Liu and Jean-Philippe Morin. The strong no loop conjecture for special biserial algebras. Proc. Amer. Math. Soc. 132 (2004) 3513-3523. MR 2084072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Henrik Holm. Gorenstein derived functors. Proc. Amer. Math. Soc. 132 (2004) 1913-1923. MR 2053961.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Henrik Holm. Rings with finite Gorenstein injective dimension. Proc. Amer. Math. Soc. 132 (2004) 1279-1283. MR 2053331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] David Eisenbud, Gunnar Fløystad and Frank-Olaf Schreyer. Sheaf cohomology and free resolutions over exterior algebras. Trans. Amer. Math. Soc. 355 (2003) 4397-4426. MR 1990756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Izuru Mori. Homological properties of balanced Cohen-Macaulay algebras. Trans. Amer. Math. Soc. 355 (2003) 1025-1042. MR 1938744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Henry K. Schenck and Alexander I. Suciu. Lower central series and free resolutions of hyperplane arrangements. Trans. Amer. Math. Soc. 354 (2002) 3409-3433. MR 1911506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Edward L. Green, Idun Reiten and Øyvind Solberg. Dualities on generalized Koszul algebras. Memoirs of the AMS 159 (2002) MR 1921583.
Book volume table of contents

[23] Birge Huisgen-Zimmermann and Manuel Saorín. Geometry of chain complexes and outer automorphisms under derived equivalence. Trans. Amer. Math. Soc. 353 (2001) 4757-4777. MR 1852081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] E. L. Green, Ø. Solberg and D. Zacharia. Minimal projective resolutions. Trans. Amer. Math. Soc. 353 (2001) 2915-2939. MR 1828479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1